Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 56813, 20 pages
http://dx.doi.org/10.1155/2007/56813
Research Article

Asymptotics of Some Classes of Higher-Order Difference Equations

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 9 February 2007; Accepted 23 April 2007

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stevic, “Asymptotics of Some Classes of Higher-Order Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 56813, 20 pages, 2007. https://doi.org/10.1155/2007/56813.